MathSciNet Relay Station
MathSciNet bibliographic data
MR1911080 33C45
Dimitrov, Dimitar K.; Rodrigues, Romildo O. On the behaviour of zeros of Jacobi polynomials. J. Approx. Theory 116 (2002), no. 2, 224–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement